Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Persistent headache, using paracetamol. What is the problem?

am am 27 years , i have for a very long time been having persistence mild headache . sometimes i would feel warmth on the headache and when i pour water on it (the head) i feel relieved and the water would somehow turn warm not so warm to say but there is always difference. i mainly feel the mild pain in the morning.when i put a cold face cloth on my face and head i feel better,i have been using paracetamols etc.i also at some point thought it was my eyes giving me problems but i tried the glasses but could not get any better, i loose alot of concentration whenever the pain starts.i also feel the veins almost right by ears from my face pumping faster than usual, i don t really know what the problem could be any help would do.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
THIS IS CHRONIC SINUSITIS
YOU WILL GET ANSWER ON XRAY PNS WATERS VIEW
DEFINATELY YOU WILL GET SINUSITIS IN XRAY
AND THEN TAKE ADVISE FOR TREATMENT AFTER XRAY
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor